EconPapers    
Economics at your fingertips  
 

Polynomial Primal-Dual Cone Affine Scaling for Semidefinite Programming

Arjan Berkelaar, J.F. Sturm and Shuzhong Zhang

No EI 9667-/A, Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute

Abstract: In this paper we generalize the primal--dual cone affine scaling algorithm of Sturm and Zhang to semidefinite programming. We show in this paper that the underlying ideas of the cone affine scaling algorithm can be naturely applied to semidefinite programming, resulting in a new algorithm. Compared to other primal--dual affine scaling algorithms for semidefinite programming, our algorithm enjoys the lowest computational complexity.

Keywords: affine scaling; primal--dual Interior point methods; semidefinite programming (search for similar items in EconPapers)
Date: 1996-01-01
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repub.eur.nl/pub/1397/eeb19960111120042.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ems:eureir:1397

Access Statistics for this paper

More papers in Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute Contact information at EDIRC.
Bibliographic data for series maintained by RePub ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:ems:eureir:1397